INTERPOLATION THEOREM FOR NONCOMMUTATIVE STANDARD EXTENSIONS OF LOGIC BB’I

Bayu Surarso, Bayu Surarso (2004) INTERPOLATION THEOREM FOR NONCOMMUTATIVE STANDARD EXTENSIONS OF LOGIC BB’I. Jurnal Matematika, 7 (2). pp. 36-41. ISSN 1410-8518

[img]
Preview
PDF
207Kb

Abstract

Maehara in [Maehara, 1960/1961] introduces a proof-theoretical method for proving the interpolation theorem for standard logics. In the present paper we modify Maehara’s method to prove the interpolation theorem for the systems LBB’IK, LBB’IW and LBB’IKW introduced in [Bayu Suraraso, 2005] and consequently the interpolation theorem holds for the logics BB’IK, BB’IW and BB’IKW.

Item Type:Article
Uncontrolled Keywords:interpolation theorem, Maehara’s method, BB’IK, BB’IW and BB’IKW.
Subjects:Q Science > QA Mathematics
Divisions:Faculty of Science and Mathematics > Department of Mathematics
ID Code:2231
Deposited By:Mr. Matematika Admin
Deposited On:04 Dec 2009 15:31
Last Modified:04 Dec 2009 15:31

Repository Staff Only: item control page